Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Stomach soreness, bloating, endoscopy showed lap band in place. Any advice?

56 years old. Hypothyroidism taking synthroid . Partial hysterectomy (have ovaries) in 2000. Lap band surgery in 2008. Last Oct I had nausea & diarrhea for weeks & saw my Gastro doc. He did an endoscopy which indicated inflamed esophagus & a few small ulcers of esophagus. He prescribed aciphex twice a day & I got better. In Jan my insurance decide to up the cost from $75 to 435 so I then started protonix . This was when I had the worst stomach pain. It took me 3-4 days to realize it must be that so I stopped taking it. Now the stomach feels sore to touch & is bloated yet not passing gas very much. Nurse today called in Prilosec 2 x a day. I have been eating much less the past week but still have soreness & bloating. One last thing is that during the time of bad pain I went to ER and they said blood work normal & also CT of abdomen normal. Both endoscopy in Oct and the CT scan 2 weeks ago show the lap band in place. I would appreciate any thoughts you may have that I should look into. I currently take: synthroid, benecar, estradiol, Zoloft, Xanax (ringing in ears), & within the last month my pcp prescribed zanaflex for back pain (bone spurs in neck & some arthritis shown on X-ray). Thank you.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi, you are 56 years, partial hysterectomy done, lap band surgery in 2008, last october had nausea, diarrhea, for weaks, got better with aciphex, in jan you had worst stomach pain, stoped protonix.
I advise you to avoid spices, junk foods, and oily foods. Have food in regular intervals. thank you.
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor